Childhood Diseases

Question
Posted by: worried mom | 2009/12/14

Q.

losing weight and also a rash

my son is two years and 2 month and he is loosing weight.i started to give him the vitamin and he was gaining but the problem is the rash has started and i dont know if it is the vitamins or what or is it the vitamin cleaning her tummy cause yesterday after he eat he goes to the loo and i gave him sugar and salt water and it became better but i am more worried about the weight and rash should i continue with the vitamin and what must i use to clean his stomach. please help i am worried

Expert's Reply

A.

Paediatrician

I am also worried about your son especially as he is losing weight and has a rash. He needs to be seen by a doctor and immune status should be checked.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.